However that night, John felt like he could not sleep.
Maybe it's just a short term effect. Nothing to worry about
For the next few weeks, John continued to take this drug daily; he just had to pop one in his mouth and drink some water. Soon, his attitude began changing. He was less interested in studies and more on how he looked. His grades began to suffer as a result.
Eh, it's just another C-. I can bring it up again.
John had also made the basketball team, but it was not enough for him. He needed to be the strongest he could be. So he went to the gym and took those pills more and more.
He even changed the way he dressed to help cover up the acne (another short term effect of the drug) from showing. That's when his mum decided to step in.
Be quiet mum. You don't know anything about what I am doing and my feelings. Just leave me be.
Son, I think that you have taken enough of whatever supplement your taking, it is clear you have changed for the worse.
It really surprised John's mum that he would snap at her like that, considering their nice relationship. She decided to investigate what her son was taking.
He's taking steroids!?! I need to find a way to help him
Please doc, help my son
In order to help her son, John's mum hired a therapist in order to help talk John into quitting his addiction. John's mum knows that her father took steroids before and that might have influenced John's decision.
I will do everything in my power to help you and your son